Mathematical Research Letters

Volume 14 (2007)

Number 1

Energy decay for damped wave equations on partially rectangular domains

Pages: 35 – 47

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n1.a3

Authors

Nicolas Burq (Université Paris Sud-Orsay)

Michael Hitrik (University of California at Los Angeles)

Abstract

We consider the wave equation with a damping term on a partially rec\-tan\-gular planar domain, assuming that the damping is concentrated close to the non-rectangular part of the domain. Polynomial decay estimates for the ener\-gy of the solution are established.

Full Text (PDF format)